# SDR DXTA2013070505431

- Difficulty date: July 3, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 12,546 hours, 7,729 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, TAKING EXCESSIVE BRAKE PRESSURE TO STOP. NO PULLING LT OR RT, FLUID QUANTITY GOOD, BRAKE WEAR PINS GOOD.  HAD DIFFICULTY SETTING PARKING BRAKE.  HAD TO PUMP BRAKES 6-8 TIMES FOR LOW PRESSURE LIGHT TO GOING OUT.  INSPECTED BRAKES FOR WEAR AND CONDITION. CHECKED GOOD.  INSTALLED PRESSURE GAGE AND PERFORMED PRESSURE CHECK.  CHECKED GOOD.  SYSTEM OPS CHECKED GOOD IAW MM 32-42-00. REMOVED GAGES AND LEAK CHECKED.  CHECKED GOOD.  TAXIED ACFT, NO FAULTS DETECTED.
